# SDR CA140204010

- Difficulty date: January 31, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, VIBRATION THRU 10,000 FT YD 1 DISENGAGED ASSOCIATED WITH AUTOPILOT.  REDUCED AIRSPEED , LESSENED VIBRATION.  DURING APPROACH TO LAND NOTICED VIBRATION AND RUDDER FLUTTER TOGETHER.  FURTHER INFORMATION AS FOLLOWS ACQUIRED DURING MAINTENANCE DEBRIEF OF CREW.  SUBJECT ACFT WAS ON ROUTE.  CREW REPORTED THAT AFTER FLAP/SLAT RETRACTION, THEY FELT A VIBRATION IN THE RUDDER PEDALS AT ABOUT 260 KTS WHEN THE NR 1 YD DISENGAGED ALONG WITH THE AUTO PILOT.  THE AC WAS SLOWED TO 250 KTS. HAND FLYING WAS GOOD BUT RUDDER WAS OSCILLATING FROM CENTER BY APPROX .2500" LT & RT, FDR REVIEW LATER SHOWED APPROXIMATELY 0.5-0.6 DEG.  CREW DECLARED AN EMERGENCY.  CREW CONFIRMED RUDDER OSCILLATION WAS CONSTANT HOWEVER THERE WERE NO DIRECTIONAL CONTROL ISSUES.  WHEN SHUTTING DOWN THE NR 1 ENGINE, YD KICKED TO THE RIGHT, FDR REVIEW APPEARS TO CONFIRM ABOUT 5-6 DEG, WITH NO RUDDER PEDAL INPUT.  FDR REVIEW APPEARS TO CONFIRM THAT CREW RE-ENGAGED THE NR 1 YD AND DISENGAGED AND RE-ENGAGED BOTH YDS SEVERAL TIMES. THE AP WAS NOT RE-ENGAGED AFTER INITIAL DISCONNECT.  OPERATOR HAS ELECTED TO REPLACE BOTH YD ACTUATORS, THE NR 2 AHC AND NR 2 FCC, DUE TO MDC NOTED FAULTS.
